Advertisement

Applied Mathematics & Optimization

, Volume 79, Issue 1, pp 87–129 | Cite as

Jump-Filtration Consistent Nonlinear Expectations with \({\mathbb {L}^{p}}\) Domains

  • Jing Liu
  • Song YaoEmail author
Article
  • 80 Downloads

Abstract

Given \(p \in (1,2]\), the wellposedness of backward stochastic differential equations with jumps (BSDEJs) in \(\mathbb {L}^p\) sense gives rise to a so-called g-expectation with \(\mathbb {L}^p\) domain under the jump filtration (the one generated by a Brownian motion and a Poisson random measure). In this paper, we extend such a g-expectation to a nonlinear expectation \(\mathcal{E}\) with \(\mathbb {L}^p\) domain that is consistent with the jump filtration. We study the basic (martingale) properties of the jump-filtration consistent nonlinear expectation \(\mathcal{E}\) and show that under certain domination condition, the nonlinear expectation \(\mathcal{E}\) can be represented by some g-expectation.

Keywords

Backward stochastic differential equations with jumps \(\mathbb {L}^p\) solutions g-Expectations Nonlinear expectations consistent with jump filtration Optional sampling Doob–Meyer decomposition Representation theorem 

Mathematics Subject Classification

60H10 91B30 60F25 

References

  1. 1.
    Artzner, P., Delbaen, F., Eber, J., Heath, D.: Coherent measures of risk. Math. Financ. 9, 203–228 (1999)MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    Bao, X., Tang, S.: Axiomatic Characteristics for Solutions of Reflected Backward Stochastic Differential Equations, in Control Theory and Related Topics. World Scientific, Hackensack (2007)zbMATHGoogle Scholar
  3. 3.
    Bayraktar, E., Karatzas, I., Yao, S.: Optimal stopping for dynamic convex risk measures. Ill. J. Math. 54, 1025–1067 (2010)MathSciNetzbMATHGoogle Scholar
  4. 4.
    Bismut, J.-M.: Conjugate convex functions in optimal stochastic control. J. Math. Anal. Appl. 44, 384–404 (1973)MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    Briand, P., Coquet, F., Hu, Y., Mémin, J., Peng, S.: A converse comparison theorem for BSDEs and related properties of g-expectation. Electr. Commun. Probab. 5, 101–117 (2000)MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    Chen, Z., Peng, S.: Continuous properties of \(g\)-martingales. Chin. Ann. Math. Ser. B 22, 115–128 (2001)MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    Cohen, S.N.: Representing filtration consistent nonlinear expectations as \(g\)-expectations in general probability spaces. Stoch. Process. Appl. 122, 1601–1626 (2012)MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    Cohen, S.N., Elliott, R.J.: A general theory of finite state backward stochastic difference equations. Stoch. Process. Appl. 120, 442–466 (2010)MathSciNetCrossRefzbMATHGoogle Scholar
  9. 9.
    Cohen, S.N., Elliott, R.J.: Backward stochastic difference equations and nearly time-consistent nonlinear expectations. SIAM J. Control Optim. 49, 125–139 (2011)MathSciNetCrossRefzbMATHGoogle Scholar
  10. 10.
    Coquet, F., Hu, Y., Mémin, J., Peng, S.: Filtration-consistent nonlinear expectations and related \(g\)-expectations. Probab. Theory Relat. Fields 123, 1–27 (2002)MathSciNetCrossRefzbMATHGoogle Scholar
  11. 11.
    Cvitanić, J., Karatzas, I., Soner, H.M.: Backward stochastic differential equations with constraints on the gains-process. Ann. Probab. 26, 1522–1551 (1998)MathSciNetCrossRefzbMATHGoogle Scholar
  12. 12.
    Delbaen, F., Peng, S., Gianin, E.R.: Representation of the penalty term of dynamic concave utilities. Financ. Stoch. 14, 449–472 (2010)MathSciNetCrossRefzbMATHGoogle Scholar
  13. 13.
    Dellacherie, C., Meyer, P.A., Probabilités et potentiel, Hermann, Paris, : Chapitres I à IV, Édition entièrement refondue, Publications de l’Institut de Mathématique de l’Université de Strasbourg, p. 1372. No, XV, Actualités Scientifiques et Industrielles, No (1975)Google Scholar
  14. 14.
    Dellacherie, C., Meyer, P.A.: Probabilities and Potential. Theory of Martingales B, of North-Holland Mathematics Studies, vol. 72 . North-Holland Publishing Co., Amsterdam. Translated from the French by J. P, Wilson (1982)Google Scholar
  15. 15.
    Denk, R., Kuppery, M., Nendelz, M.: Kolmogorov type and general extension results for nonlinear expectations, (2015). https://arxiv.org/abs/1511.08726
  16. 16.
    El Karoui, N., Peng, S., Quenez, M.C.: Backward stochastic differential equations in finance. Math. Financ. 7, 1–71 (1997)MathSciNetCrossRefzbMATHGoogle Scholar
  17. 17.
    Föllmer, H., Schied, A.: Convex measures of risk and trading constraints. Financ. Stoch. 6, 429–447 (2002)MathSciNetCrossRefzbMATHGoogle Scholar
  18. 18.
    Hu, Y., Ma, J., Peng, S., Yao, S.: Representation theorems for quadratic \({\cal{F}}\)-consistent nonlinear expectations. Stoch. Process. Appl. 118, 1518–1551 (2008)MathSciNetCrossRefzbMATHGoogle Scholar
  19. 19.
    Ikeda, N., Watanabe, S.: Stochastic Differential Equations and Diffusion Processes. North-Holland Mathematical Library, North-Holland Publishing Co., Amsterdam (1981)zbMATHGoogle Scholar
  20. 20.
    Jacod, J., Shiryaev, A.N.: Limit Theorems for Stochastic Processes, 2nd edn. Springer, New York (2003)CrossRefzbMATHGoogle Scholar
  21. 21.
    Karatzas, I., Shreve, S.E.: Brownian Motion and Stochastic Calculus. Graduate Texts in Mathematics, vol. 113, 2nd edn. Springer, New York (1991)zbMATHGoogle Scholar
  22. 22.
    Kazi-Tani, N., Possamaï, D., Zhou, C.: Quadratic BSDEs with jumps: related nonlinear expectations. Stoch. Dyn. 16, 1650012 (2016)MathSciNetCrossRefzbMATHGoogle Scholar
  23. 23.
    Kruse, T., Popier, A.: BSDEs with monotone generator driven by Brownian and Poisson noises in a general filtration. Stochastics 88, 491–539 (2016)MathSciNetCrossRefzbMATHGoogle Scholar
  24. 24.
    T. Kruse and A. Popier, \({L}^p\) -solution for BSDEs with jumps in the case \(p < 2\): Corrections to the paper BSDEs with monotone generator driven by Brownian and Poisson noises in a general filtration, Stochastics, (2017), pp. 1–29Google Scholar
  25. 25.
    Ma, J., Yao, S.: On quadratic \(g\)-evaluations/expectations and related analysis. Stoch. Anal. Appl. 28, 711–734 (2010)MathSciNetCrossRefzbMATHGoogle Scholar
  26. 26.
    Papapantoleon, A., Possamaï, D., Saplaouras, A.: Existence and uniqueness results for BSDEs with jumps: the whole nine yards. (2016). http://www.arxiv.org/abs/1607.04214
  27. 27.
    Pardoux, É., Peng, S.G.: Adapted solution of a backward stochastic differential equation. Syst. Control Lett. 14, 55–61 (1990)MathSciNetCrossRefzbMATHGoogle Scholar
  28. 28.
    Peng, S.: Backward SDE and Related \(g\)-Expectation. Pitman Research Notes in Mathematics Series. Longman, Harlow (1997)Google Scholar
  29. 29.
    Peng, S.: Dynamical evaluations. C. R. Math. Acad. Sci. Paris 339, 585–589 (2004)MathSciNetCrossRefzbMATHGoogle Scholar
  30. 30.
    Peng, S.: Filtration consistent nonlinear expectations and evaluations of contingent claims. Acta Math. Appl. Sin. Engl. Ser. 20, 191–214 (2004)MathSciNetCrossRefzbMATHGoogle Scholar
  31. 31.
    Peng, S.: Nonlinear Expectations, Nonlinear Evaluations and Risk Measures. Lecture Notes in Mathematics. Springer, Berlin (2004)Google Scholar
  32. 32.
    Peng, S.: Nonlinear expectations and nonlinear Markov chains. Chin. Ann. Math. Ser. B 26, 159–184 (2005)MathSciNetCrossRefzbMATHGoogle Scholar
  33. 33.
    Peng, S.: The pricing mechanism of contingent claims and its generating function, (2012). https://www.arxiv.org/abs/1211.6525
  34. 34.
    Protter, P.: Stochastic integration and differential equations. Applications of Mathematics (New York). Springer, Berlin (1990). A new approachGoogle Scholar
  35. 35.
    Quenez, M.-C., Sulem, A.: BSDEs with jumps, optimization and applications to dynamic risk measures. Stoch. Process. Appl. 123, 3328–3357 (2013)MathSciNetCrossRefzbMATHGoogle Scholar
  36. 36.
    Rosazza, E.: Gianin, risk measures via \(g\)-expectations. Insur. Math. Econ. 39, 19–34 (2006)MathSciNetCrossRefzbMATHGoogle Scholar
  37. 37.
    Royer, M.: Backward stochastic differential equations with jumps and related non-linear expectations. Stoch. Process. Appl. 116, 1358–1376 (2006)MathSciNetCrossRefzbMATHGoogle Scholar
  38. 38.
    Tang, S., Wei, W.: Representation of dynamic time-consistent convex risk measures with jumps. Risk Decis. Anal. 3, 167–190 (2012)Google Scholar
  39. 39.
    Tang, S.J., Li, X.J.: Necessary conditions for optimal control of stochastic systems with random jumps. SIAM J. Control Optim. 32, 1447–1475 (1994)MathSciNetCrossRefzbMATHGoogle Scholar
  40. 40.
    Yao, S.: On \(g-\)expectations with \({{\mathbb{L}}^p} \) domains under jump filtration, (2016). http://www.papers.ssrn.com/sol3/papers.cfm?abstract_id=2806676
  41. 41.
    Yao, S.: \(L^p\) solutions of backward stochastic differential equations with jumps. In: Stochastic Processes and their Applications, (2017). http://arxiv.org/abs/1007.2226
  42. 42.
    Zheng, S., Li, S.: On the representation for dynamically consistent nonlinear evaluations: uniformly continuous case. J. Theor. Probab. 5, 1–40 (2015)Google Scholar
  43. 43.
    Zheng, S., Li, S.: Representation for filtration-consistent nonlinear expectations under a general domination condition. arXiv preprint arXiv:1502.01620 (2015)
  44. 44.
    Zong, Z., Hu, F.: BSDEs under filtration-consistent nonlinear expectations and the corresponding decomposition theorem for \({\cal{E}}\)-supermartingales in \(L^p\). Rocky MT. J. Math. 43, 677–695 (2013)CrossRefzbMATHGoogle Scholar

Copyright information

© Springer Science+Business Media New York 2017

Authors and Affiliations

  1. 1.Department of MathematicsUniversity of PittsburghPittsburghUSA

Personalised recommendations